Register



Certified Career Management Coach™ (CCMC) Program

ICF Approval: The 30-hour CCMC program is approved by the International Coach Federation (ICF) as an Approved Coach-Specific Training Hours (ACSTH) program!

*Are you already a CCMC and want an R&R (Refresh & Recharge)? Email Shelly@theacademies.com to receive your Coupon Code to receive 65% off (R&R ONLY & subject to space availability)!

Small-Group Training Program (Meets 15 weeks via phone, 2 hrs each week)

Instructor: Kim Avery

15 consecutive Tuesdays, starting May 20th, 2014

1:00 pm – 3:00 pm Eastern/New York
12:00 pm – 2:00 pm Central
11:00 am – 1:00 pm Mountain
10:00 am – 12:00 pm Pacific/California

(Minimum class size of 5, maximum of 10-12)

CCMC-program only – 1 payment of $2397 or 4 payments of $627
*Normally $2897.  Savings of $500 expires May 13, 2014

15 consecutive Thursdays, starting May 22, 2014

6:00 pm – 8:00 pm Eastern/New York
5:00 pm – 7:00 pm Central
4:00 pm – 6:00 pm Mountain
3:00 pm – 5:00 pm Pacific/California

(Minimum class size of 5, maximum of 10-12)

CCMC-program only – 1 payment of $2397 or 4 payments of $627
*Normally $2897.  Savings of $500 expires May 15, 2014

Christian Track

Small-Group Training Program (Meets 15 weeks via phone, 2 hrs each week)

Instructor: Kim Avery

Date: TBD

You will have the option to add Serious Revenue, confirm your registration and choose a payment option in the shopping cart

Serious Revenue – 1 payment of $597 or 3 payments of $217
  *Normally $897.  Savings of $300 expires May 15, 2014

(Note: There is an additional fee for those who require mentor coaching, payable at the end of the 15 week class. Payments-credit card automatically processed every 30 days).

Individual 1:1 Track

Scheduled according to a mutually convenient time (EST/EDT evening appointments available)

You will have an opportunity to confirm your registration and choose a payment option in the shopping cart.

Register here for 1 payment of $5895 or Register here for 4 payments of $1479

Certified Executive & Leadership Development Coach Program

ICF Approval: The 36-hour CELDC program is approved by the International Coach Federation (ICF) as an Approved Coach-Specific Training Hours (ACSTH) program, Cluster Or Individual Training.

Group Training via Teleseminar/Webinar (Meets 15 weeks via phone, 2 hrs each week)

Instructor: Fran LaMattina

Classes begin March 24, 2014 and will be held 6pm – 8pm ET every Monday.

6:00 pm – 8:00 pm Eastern/New York
5:00 pm – 7:00 pm Central
4:00 pm – 6:00 pm Mountain
3:00 pm – 5:00 pm Pacific/California

(Minimum class size of 5, maximum of 10-12)

You will have an opportunity to confirm your registration and choose a payment option in the shopping cart.

Click here for 1 payment of $2,997 or 4 payments of $772

Certified Job Search Strategist (CJSS) Program

Group Training via Teleseminar/Webinar (Meets 12 weeks via phone, 2 hrs each week)

Instructor: Beverly Harvey

Classes begin May 1, 2014 and will be held 4pm – 6pm ET every Thursday.

4:00 pm – 6:00 pm Eastern/ New York
3:00 pm – 5:00 pm Central
2:00 pm – 4:00 pm Mountain
1:00 pm – 3:00 pm Pacific/California

You will have an opportunity to confirm your registration and choose a payment option in the shopping cart.

Click here for 1 payment of $2197 or 4 payments of $577
*Normally $2597.  Savings of $400 expires April 24, 2014

Certified G3 Coach – Get Clear, Get Found, Get Hired! Program

Group Training via Teleseminar/Webinar (Meets 10 weeks via phone, 1.5 hrs each week)

Instructor: Deb Dib

Classes begin April 29, 2014 and will be held 4pm – 5:30pm ET every Tuesday.

4:00 pm – 5:30 pm Eastern/New York
3:00 pm – 4:30 pm Central
2:00 pm – 3:30 pm Mountain
1:00 pm – 2:30 pm Pacific/California

You will have an opportunity to confirm your registration and choose a payment option in the shopping cart.

Click here for 1 payment of $2197 or 4 payments of $577
*Normally $2497.  Savings of $300 expires April 22, 2014

Certified Brain-Based Success Coach Program

Group Training via Teleseminar/Webinar (Meets 12 weeks via phone, 2 hrs each week)

Instructor: Susan Whitcomb

Classes begin June 30th, 2014 and will be held 3pm – 4:30pm ET every Monday.

3:00 pm – 4:30 pm Eastern/New York
2:00 pm – 3:30 pm Central
1:00 am – 2:30 pm Mountain
12:00 pm – 1:30 pm Pacific/California

You will have an opportunity to confirm your registration and choose a payment option in the shopping cart.

Click here for 1 payment of $1997 or 4 payments of $527
*Normally $2397.  Savings of $400 expires June 16th, 2014

 

Certified Social Media Career Strategist 2014 Bundle!

(1) Twitter / Microblogging Career Strategist (MCS) Program

Group Training via Teleseminar/Webinar (Meets for 6 weeks via phone, 75 minutes, once a week)

Classes begin March 18, 2014 through April 22, 2014 and will be held 1pm – 2:15pm ET every Tuesday.

1:00 pm – 2:15 pm Eastern/New York
12:00 pm – 1:15 pm Central
11:00 am – 12:15 pm Mountain
10:00 am – 11:15 am Pacific/California

Microblogging Career Strategist Investment
(purchased separately from bundle):
1 payment of $647 or 2 payments of $347
*Normally $797.  Savings of $150 expires March 11, 2014.

(2) SEO+ Social Networking Strategist Program

Group Training via Teleseminar/Webinar (Meets for 6 weeks via phone, 75 minutes, once a week)

Classes begin May 21, 2014 through June 25, 2014 and will be held 4pm – 5:15pm ET every Wednesday.

4:00 pm – 5:15 pm Eastern/New York
3:00 pm – 4:15 pm Central
2:00 pm – 3:15 pm Mountain
1:00 pm – 2:15 pm Pacific/California

SEO+ Social Networking Strategist Investment
(purchased separately from bundle):
1 payment of $597 or 2 payments of $327
*Normally $797.  Savings of $200 expires May 14, 2014.
*CSMCS grads, contact Shelly@theacademies.com for reduced price!!

(3) Facebook/Social Networking Career Strategist (SNCS) Program

Group Training via Teleseminar/Webinar (Meets for 6 weeks via phone, 75 minutes, once a week)

Classes begin August 21, 2014 through September 25, 2014 and will be held 3pm – 4:15pm ET every Thursday.

3:00 pm – 4:15 pm Eastern/New York
2:00 pm – 3:15 pm Central
1:00 pm – 2:15 pm Mountain
12:00 pm – 1:15 pm Pacific/California

Social Networking Career Strategist Investment
(purchased separately from bundle):
1 payment of $647 or 2 payments of $347
*Normally $797.  Savings of $150 expires August 14, 2014.

(4) LinkedIn/Online Professional Networking Strategist (OPNS) Program

Group Training via Teleseminar/Webinar (Meets for 6 weeks via phone, 75 minutes, once a week)

Classes begin November 11, 2014 through December 16, 2014 and will be held 1pm – 2:15pm ET every Tuesday.

1:00 pm – 2:15 pm Eastern/New York
12:00 pm – 1:15 pm Central
11:00 am – 12:15 pm Mountain
10:00 am – 11:15 am Pacific/California

Online Professional Networking Strategist Investment:
(purchased separately from the bundle)
Register now for 1 payment of $647 or 2 payments of $347
*Normally $797.  Savings of $150 expires November 4, 2014

You will have an opportunity to confirm your registration and choose a payment option in the shopping cart.

Certified Social Media Career Strategist 2014 BUNDLE (all 4)

1 payment of $1997 or 4 payments of $527
*Normally $2397.  Savings of $400 expires March 11, 2014

Social Media for Skeptics and Non Social Media Enthusiasts

Click here for more information about this recorded call.

1 payment of $97


Tough Transitions Career Coach Program

Group Training via Teleseminar/Webinar (Meets 10 weeks via phone, 120 minutes, once a week)

Instructor: Elisabeth Sanders-Park and Susan Whitcomb

Classes begin March 3, 2014 and will be held 6pm – 8pm ET every Monday.

Classes will be held:

6:00 pm – 8:00 pm Eastern/New York
5:00 pm – 7:00 pm Central
4:00 pm – 6:00 pm Mountain
3:00 pm – 5:00 pm Pacific/California

* Class size limited

You will have an opportunity to confirm your registration and choose a payment option in the shopping cart.

1 payment of $1997 or 4 payments of $527
*Normally $2397.  Savings of $400 expires February 24, 2014

 

Comments are closed.